Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A sufficient condition for $k$-path Hamiltonian digraphs


Author: John Roberts
Journal: Bull. Amer. Math. Soc. 82 (1976), 63-65
MSC (1970): Primary 05C20
DOI: https://doi.org/10.1090/S0002-9904-1976-13955-9
MathSciNet review: 0396332
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. F. Kapoor and K. K. Theckedath, Highly traceable graphs, Sankhyā Ser. A 33 (1971), 211-216. MR 47 #3254. MR 314702
  • 2. H. V. Kronk, A note on k-path Hamiltonian graphs, J. Combinatorial Theory 7 (1969), 104-106. MR 39 #6772. MR 245464
  • 3. O. Ore, Note on Hamilton circuits, Amer. Math. Monthly 67 (1960), 55. MR 22 #9454. MR 118683
  • 4. O. Ore, Hamilton connected graphs, J. Math. Pures Appl. (9) 42 (1963), 21-27. MR 26 #4336. MR 146816
  • 5. D. R. Woodall, Sufficient conditions for circuits in graphs, Proc. London Math. Soc. (3) 24 (1972), 739-755. MR 47 #6549. MR 318000

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C20

Retrieve articles in all journals with MSC (1970): 05C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13955-9

American Mathematical Society